# SDR UIEA2011020400045

- Difficulty date: February 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 51,120 hours, 7,839 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING CLIMB OUT LWR FWD CARGO FIRE WARNING BELL- NO EICAS MESSAGE BUT WARNING LIGHT IN FWD LWR CARGO FIRE SWITCH. QRH PROCEDURES ACCOMPLISHED.  LOWER CARGO CHECKED AND NO EVIDENCE OF FIRE, SENSORS CHECKED AND CLEANED . FIRE TEST ACCOMPLISHED; AND OK. LOWER FWD AND AFT CARGO TO REMAIN EMPTY DUE FIRE BOTTLES EXTINGUISHED. FIRE EXTINGUISHING SYS DEFERRED.
